Sudafed Sudafed PE Sinus + Pain Tablets 20 tablets



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


Use Sudafed PE Day and Night Relief tablets for sinus pain relief and when you have sinus headaches with a blocked or runny nose. Sudafed Day and Night Relief tablets contain an effective pain reliever as well as a potent decongestant that dries up your nose and gives quick and long lasting relief. Do not take if you have taken paracetamol within the last four hours. Sudafed PE Day and Night Relief tablets are not recommended for children under 12 years. Please talk with your doctor before taking this medicine if you have high blood pressure, are taking anti- depressants, have heart problems or are pregnant. Ingredients Phenylephrine Hydrochloride 5mg, Paracetamol 500mg Directions & Precautions Phenylephrine may cause sleeplessness in some people. Keep to the recommended dose. Incorrect use can be harmful 1-2 tablets every 4 to 6 hours as necessary, Maximum of 8 tablets in 24 hours. When to stop?: Adults after a few days, Children 48 hours after except on medical advice

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777